Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 62, NWS Tulsa, OK

April 27, 2014Creek County, Osage County, Pawnee County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 27, 2014, 9:39 AM CDT for Creek County, Osage County, Pawnee County, Oklahoma. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 27, 2014, 9:39 AM CDT (14:39 UTC)
Expired
Apr 27, 2014, 10:30 AM CDT
In force
51 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Creek County, OK, Osage County, OK, Pawnee County, OK

The radar

The Tulsa radar (KINX), 62 km from the middle of the area, began a volume at 14:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 5:33 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 2.7 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2014-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1256 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2014-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 335 square meters per square second.1939587897Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1256 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
580 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
335 m²/s²
0-3 km storm-relative helicity
365 m²/s²
Significant tornado parameter
2.1
Supercell composite
10.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

810 
WUUS54 KTSA 271439
SVRTSA
OKC037-113-117-271530-
/O.NEW.KTSA.SV.W.0062.140427T1439Z-140427T1530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
939 AM CDT SUN APR 27 2014

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CREEK COUNTY IN NORTHEAST OKLAHOMA...
  SOUTHEASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA...
  EXTREME EASTERN PAWNEE COUNTY IN NORTHEAST OKLAHOMA...

* UNTIL 1030 AM CDT

* AT 936 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DRUMRIGHT...
  AND MOVING NORTHEAST AT 65 MPH.

  HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
           ROOFS AND OUTBUILDINGS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...SILVER CITY...MANNFORD...
  WESTPORT...WALNUT CREEK STATE PARK...AVANT AND WOLCO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3667 9600 3632 9601 3616 9624 3616 9630
      3612 9630 3596 9652 3605 9660
TIME...MOT...LOC 1439Z 222DEG 58KT 3605 9650

HAIL...1.00IN
WIND...70MPH

$$
2 follow-up statements
603 
WWUS54 KTSA 271501
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1001 AM CDT SUN APR 27 2014

OKC037-117-271511-
/O.CAN.KTSA.SV.W.0062.000000T0000Z-140427T1530Z/
CREEK OK-PAWNEE OK-
1001 AM CDT SUN APR 27 2014

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME EASTERN PAWNEE AND
NORTHWESTERN CREEK COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3666 9601 3665 9600 3632 9601 3618 9622
      3620 9625 3622 9625 3622 9628 3629 9637
TIME...MOT...LOC 1501Z 223DEG 59KT 3633 9621

$$

OKC113-271530-
/O.CON.KTSA.SV.W.0062.000000T0000Z-140427T1530Z/
OSAGE OK-
1001 AM CDT SUN APR 27 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
OSAGE COUNTY UNTIL 1030 AM CDT...

AT 957 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WALNUT CREEK
STATE PARK...AND MOVING NORTHEAST AT 70 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...AVANT AND WOLCO

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3666 9601 3665 9600 3632 9601 3618 9622
      3620 9625 3622 9625 3622 9628 3629 9637
TIME...MOT...LOC 1501Z 223DEG 59KT 3633 9621

HAIL...<.75IN
WIND...60MPH

$$
635 
WWUS54 KTSA 271508
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1008 AM CDT SUN APR 27 2014

OKC113-271518-
/O.CAN.KTSA.SV.W.0062.000000T0000Z-140427T1530Z/
OSAGE OK-
1008 AM CDT SUN APR 27 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OSAGE COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

IN ADDITION...SEVERE THUNDERSTORMS MAY REDEVELOP...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 12 NOON.

LAT...LON 3666 9601 3665 9600 3632 9601 3618 9622
      3620 9625 3622 9625 3622 9628 3629 9637
TIME...MOT...LOC 1508Z 223DEG 59KT 3641 9611

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 6:53 AM CDT, 2 hours 46 minutes earlier.

Area forecast discussion, Apr 27, 6:53 AM CDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
653 AM CDT SUN APR 27 2014

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
SHOWERS AND THUNDERSTORMS WILL AFFECT THE OKLAHOMA TAF SITES THIS
MORNING INTO EARLY AFTERNOON AND THE ARKANSAS TAF SITES THIS
AFTERNOON. MVFR OR LOWER CONDITIONS WILL OCCUR IN AND NEAR STORMS.
VFR CONDITIONS WILL RETURN TO THE EASTERN OKLAHOMA SITES THIS
AFTERNOON AND TO THE ARKANSAS SITES BY SUNSET. SOUTH TO SOUTHWEST
WINDS WILL BE VERY GUSTY TODAY BUT WILL DIMINISH SOME THIS
EVENING AND OVERNIGHT.

&&

.PREV DISCUSSION... /ISSUED 508 AM CDT SUN APR 27 2014/

DISCUSSION...
STAGE SET FOR SEVERE STORMS TODAY...ESPECIALLY
EXTREME EASTERN OK/ARKANSAS.  STRONGLY SHEARED
ATMOSPHERE &  AMPLE INSTABILITY RESULTS IN ALL
MODES OF SEVERE WEATHER.  FOCUS WILL BE ON DRY
LINE TODAY.  CONVECTIVE LINE JUST STARTING TO
IGNITE NOW AT 430 AM IN SOUTHWEST OK.  DRYLINE
IN THE VICINITY OF KBVO KTUL KDUA NEAR 18Z AND
IN THE VICINITY OF OK/AR BORDER 00Z.  ONCE DRY
LINE PASSES..THREAT OF SEVERE ABOUT OVER. THIS
LEAVES  EXTREME EASTERN OK...AND ARKANSAS MOST
VULNERABLE TO SEVERE STORMS. LOCAL STUDY FLAGS
EF2 POTENTIAL THERE.

SOUTHWEST WINDS  GUSTING IN EXCESS OF 40 MILES
AN HOUR POST DRYLINE WILL GREATLY ENHANCE FIRE
DANGER IN OSAGE..AND PAWNEE COUNTIES...IF...IF
MORNING STORMS  AND PRECIP MISS THAT AREA. RED
FLAG FLYING THERE AFTERNOON AND EARLY EVENING.

PRECIPITATION OVER AT ALL LOCATIONS EASTERN OK
NORTHWEST ARKANSAS BY MIDNIGHT.

UPPER LOW CAUSING OUR SEVERE THREAT TODAY WILL
SWIRL AROUND  NORTHERN & CENTRAL PLAINS MONDAY
THROUGH THURSDAY BEFORE HEADING INTO SOUTHEAST
CANADA. THIS LEAVES OUR AREA IN A COOL PATTERN
OF NORTHWEST FLOW & ON/OFF LOW CHANCE SHOWERS.
GW

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY FROM 10 AM SUNDAY TO 7 PM SUNDAY FOR OKZ054-OKZ055-
     OKZ056-OKZ059-OKZ060-OKZ064.

     RED FLAG WARNING FROM NOON SUNDAY TO 10 PM SUNDAY FOR OKZ054-
     OKZ059.

AR...NONE.

&&

AVIATION...05
Hazardous weather outlook, Apr 27, 8:36 AM CDT, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
836 AM CDT SUN APR 27 2014

ARZ001-002-010-011-019-020-029-OKZ049-053>076-281000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
836 AM CDT SUN APR 27 2014

...POTENTIAL FOR SIGNIFICANT SEVERE WEATHER LATER TODAY...INCLUDING
STRONG TORNADOES AND VERY LARGE HAIL...ACROSS FAR EASTERN OKLAHOMA
AND WESTERN ARKANSAS...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS AFTERNOON.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...7 AM.

	AREA AT GREATEST RISK...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...7 AM.

SIGNIFICANT WINDS.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS MORNING.

FIRE WEATHER DANGER.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS MORNING.

DISCUSSION...

AN ELEVATED RISK OF SIGNIFICANT SEVERE WEATHER...INCLUDING STRONG
LONG-TRACK TORNADOES...VERY LARGE HAIL TO AROUND BASEBALL SIZE AND
DESTRUCTIVE STRAIGHT LINE WIND GUSTS TO 80 MPH IS FORECAST. THE AREA
WITH THE GREATEST THREAT WILL BE ALONG AND EAST OF HIGHWAY 69. THE
TIME WINDOW OF GREATEST THREAT WILL BE BETWEEN 3 PM AND 10 PM.

A BAND OF THUNDERSTORMS HAS DEVELOPED EARLY THIS MORNING ALONG AND
AHEAD OF A DRYLINE THAT IS MOVING ACROSS OKLAHOMA. THESE STORMS WILL
MOVE RAPIDLY NORTHEAST ACROSS MUCH OF EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS THE REMAINDER OF THE MORNING AND TOWARD THE MIDDAY HOURS.
THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL UP TO
GOLFBALL SIZE AND WIND GUSTS TO 70 MILES AN HOUR. A THREAT OF
ISOLATED TORNADOES WILL INCREASE AS THE ATMOSPHERE DESTABILIZES
TOWARD THE MIDDAY HOURS.

SCATTERED TO NUMEROUS SEVERE THUNDERSTORMS ARE EXPECTED TO
REDEVELOP ALONG THE DRYLINE EARLY THIS AFTERNOON. BY THAT TIME THE
DRYLINE IS EXPECTED TO BE NEAR HIGHWAY 75 FROM TULSA TO WEST OF
MCALESTER. THE POTENTIAL FOR TORNADOES WILL INCREASE BY MID TO
LATE AFTERNOON AS THE STORMS MOVE EAST OF HIGHWAY 69. STRONG LONG-
TRACK TORNADOES...HAIL TO BASEBALL SIZE AND DESTRUCTIVE STRAIGHT
LINE WINDS TO 80 MILES AN HOUR WILL BE POSSIBLE ACROSS FAR EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS INTO THE EARLY EVENING HOURS.

THUNDERSTORM CHANCES WILL DIMINISH BY MID EVENING AS THE DRYLINE
PUSHES EAST OF THE AREA.

BEHIND THE DRYLINE...GUSTY SOUTHWEST WINDS AND RAPIDLY FALLING
HUMIDITY VALUES WILL LEAD TO AN ELEVATED FIRE DANGER...ESPECIALLY
ACROSS OSAGE AND PAWNEE COUNTIES WHERE A RED FLAG WARNING IS IN
EFFECT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
TUESDAY THROUGH SATURDAY...NO HAZARDS.

EXTENDED DISCUSSION...
GUSTY WESTERLY WINDS MONDAY WILL AGAIN RESULT IN A LIMITED TO
ELEVATED FIRE DANGER ACROSS THE AREA.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

LACY

In the hours before

Special weather statement, Apr 27, 7:27 AM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
727 AM CDT SUN APR 27 2014

OKZ054-059-271315-
OSAGE OK-PAWNEE OK-
727 AM CDT SUN APR 27 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 815 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     CENTRAL OSAGE AND PAWNEE

AT 727 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER HALLETT...
MOVING NORTH AT 65 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...PAWHUSKA...HOMINY...WYNONA...PEARSONIA...BIGHEART...
JENNINGS...TERLTON...HALLETT...MARAMEC...BLACKBURN...CLEVELAND AND
SUNSET LAKE.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3616 9649 3621 9670 3700 9642 3701 9611
TIME...MOT...LOC 1227Z 198DEG 58KT 3627 9657
Special weather statement, Apr 27, 8:47 AM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
847 AM CDT SUN APR 27 2014

OKZ054-059-060-064-271415-
CREEK OK-OSAGE OK-PAWNEE OK-TULSA OK-
847 AM CDT SUN APR 27 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 915 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHERN CREEK...CENTRAL OSAGE...PAWNEE AND WESTERN TULSA

AT 847 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTHWEST OF HOMINY TO 4 MILES SOUTH OF OSAGE
TO 7 MILES SOUTH OF SILVER CITY...MOVING NORTHEAST AT 40 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...OSAGE...
HOMINY...WYNONA...PERSHING...NELAGONEY...TERLTON...CLEVELAND...
WESTPORT...SILVER CITY...MANNFORD...WALNUT CREEK STATE PARK AND
KEYSTONE STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO AROUND 40 TO
45 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA UNTIL 12 NOON.

LAT...LON 3672 9623 3638 9612 3599 9625 3592 9659
      3624 9654 3651 9665
TIME...MOT...LOC 1347Z 241DEG 36KT 3650 9650 3626 9641
          3600 9647
Special weather statement, Apr 27, 9:27 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
927 AM CDT SUN APR 27 2014

OKZ064-271500-
CREEK OK-
927 AM CDT SUN APR 27 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1000 AM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     WESTERN CREEK

AT 926 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A SHORT LINE
EXTENDING FROM 8 MILES WEST OF SHAMROCK TO 17 MILES SOUTHWEST OF
MILFAY...MOVING NORTHEAST AT 65 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...MILFAY...DEPEW...SHAMROCK...
DRUMRIGHT...OILTON...SILVER CITY AND MANNFORD.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. THESE
STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 40 TO 50 MPH.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 12 NOON.

LAT...LON 3614 9663 3617 9661 3616 9634 3574 9645
      3564 9660 3564 9662
TIME...MOT...LOC 1426Z 220DEG 59KT 3592 9669 3562 9674
Special weather statement, Apr 27, 9:37 AM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
937 AM CDT SUN APR 27 2014

OKZ055-056-271500-
NOWATA OK-WASHINGTON OK-
937 AM CDT SUN APR 27 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1000 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHWESTERN NOWATA AND WASHINGTON

AT 937 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTH OF COPAN TO DEWEY TO 3 MILES NORTHEAST
OF OCHELATA...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...DELAWARE...LENAPAH...WANN...
BARTLESVILLE...OCHELATA...DEWEY...COPAN AND SOUTH COFFEYVILLE.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3678 9563 3657 9600 3700 9599 3701 9569
      3700 9560
TIME...MOT...LOC 1437Z 228DEG 39KT 3701 9591 3682 9590
          3664 9593

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 4:27 AM CDTWind AdvisoryTSACreek, Nowata, Okfuskee, Okmulgee, Pawnee, Tulsa and 1 more15 hr
Apr 27, 7:27 AM CDTSpecial Weather StatementTSAOsage48 min
Apr 27, 7:59 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee46 min
Apr 27, 8:20 AM CDTSevere Thunderstorm WarningTSAOsage25 min
Apr 27, 8:47 AM CDTSpecial Weather StatementTSAOsage28 min
Apr 27, 9:27 AM CDTSpecial Weather StatementTSACreek33 min
Apr 27, 9:37 AM CDTSpecial Weather StatementTSAWashington23 min
Apr 27, 9:56 AM CDTSpecial Weather StatementTSACreek34 min
Apr 27, 10:08 AM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha52 min
Apr 27, 10:22 AM CDTSpecial Weather StatementTSAOkmulgee23 min
Apr 27, 10:29 AM CDTSpecial Weather StatementTSARogers31 min
Apr 27, 10:38 AM CDTSpecial Weather StatementTSATulsa22 min
Apr 27, 10:44 AM CDTSpecial Weather StatementTSAHaskell31 min
Apr 27, 10:48 AM CDTSpecial Weather StatementTSACraig27 min
Apr 27, 10:54 AM CDTSpecial Weather StatementTSARogers36 min
Apr 27, 11:08 AM CDTSpecial Weather StatementTSACraig, Nowata22 min
Apr 27, 11:12 AM CDTSpecial Weather StatementTSALeFlore48 min
Apr 27, 11:26 AM CDTSpecial Weather StatementTSACraig, Nowata34 min
Apr 27, 1:38 PM CDTSpecial Weather StatementTSAOttawa37 min
Apr 27, 2:53 PM CDTSpecial Weather StatementTSAChoctaw52 min
Apr 27, 3:18 PM CDTSevere Thunderstorm WarningTSAChoctaw57 min
Apr 27, 3:46 PM CDTSpecial Weather StatementTSAPushmataha29 min
Apr 27, 3:55 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha50 min
Apr 27, 4:02 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha43 min
Apr 27, 4:13 PM CDTSevere Thunderstorm WarningTSAChoctaw32 min
Apr 27, 4:15 PM CDTTornado WarningTSAChoctaw, Pushmataha45 min
Apr 27, 4:24 PM CDTSpecial Weather StatementTSACraig36 min
Apr 27, 4:43 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore62 min
Apr 27, 4:53 PM CDTSpecial Weather StatementTSADelaware37 min
Apr 27, 4:55 PM CDTSevere Thunderstorm WarningTSAChoctaw, LeFlore, Pushmataha65 min
Apr 27, 5:17 PM CDTSevere Thunderstorm WarningTSADelaware, Ottawa43 min
Apr 27, 5:44 PM CDTSpecial Weather StatementTSASequoyah46 min
Apr 27, 5:57 PM CDTSevere Thunderstorm WarningTSALeFlore, Pushmataha63 min
Apr 27, 6:18 PM CDTSevere Thunderstorm WarningTSADelaware, Ottawa42 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.